On The Homogeneous Biquadratic Equation With 5 Unknowns: x4-y4=65 (z2-w2) R2
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Downloads: 112 | Weekly Hits: ⮙2 | Monthly Hits: ⮙9

Research Paper | Mathematics | India | Volume 5 Issue 3, March 2016

On The Homogeneous Biquadratic Equation With 5 Unknowns: x4-y4=65 (z2-w2) R2

Dr. P. Jayakumar, R. Venkatraman

The Homogenous biquadratic equation with five unknowns given by is considered and analyzed for finding its non zero distinct integral solutions. Introducing the linear transformations x = u + v, y = u v, z =2uv +1, w =2uv-1 and employing the method of factorization different patterns of non zero distinct integer solutions of the equation under the above equation are obtained. A few interesting relations between the integral solutions and the special numbers namely Polygonal numbers, Pyramidal numbers, Centered Polygonal numbers, Centered Pyramidal numbers, Thabit-ibn-Kurrah number, Star number, Carol number, woodall number, kynea number, pentatope number, stellaoctangul number, octahedral number, Mersenne number are exhibited.

Keywords: Homogeneous equation, Integral solutions, Polygonal numbers, Pyramidal and special number

Edition: Volume 5 Issue 3, March 2016

Pages: 1863 - 1866

Share this Article

How to Cite this Article?

Dr. P. Jayakumar, R. Venkatraman, "On The Homogeneous Biquadratic Equation With 5 Unknowns: x4-y4=65 (z2-w2) R2", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=NOV162379, Volume 5 Issue 3, March 2016, 1863 - 1866

Enter Your Registered Email Address





Similar Articles with Keyword 'Homogeneous equation'

Downloads: 103 | Weekly Hits: ⮙2 | Monthly Hits: ⮙10

Research Paper, Mathematics, India, Volume 4 Issue 1, January 2015

Pages: 2050 - 2052

Integral Points on the Cone x2 + 25y2 =17z2

Dr. P. Jayakumar, S. Prabha

Share this Article

Downloads: 112 | Weekly Hits: ⮙2 | Monthly Hits: ⮙9

Research Paper, Mathematics, India, Volume 5 Issue 3, March 2016

Pages: 1863 - 1866

On The Homogeneous Biquadratic Equation With 5 Unknowns: x4-y4=65 (z2-w2) R2

Dr. P. Jayakumar, R. Venkatraman

Share this Article

Downloads: 113 | Weekly Hits: ⮙3 | Monthly Hits: ⮙10

Research Paper, Mathematics, India, Volume 4 Issue 1, January 2015

Pages: 2053 - 2055

Lattice Points on the Homogeneous Cone 4(X2+Y2) ? 3XY =19Z2

Dr. P. Jayakumar, G. Shankarakalidoss

Share this Article

Downloads: 115 | Weekly Hits: ⮙4 | Monthly Hits: ⮙10

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 20 - 22

Lattice Points on the Cone X^2+9Y^2=50Z^2

P. Jayakumar, K. Sangeetha

Share this Article

Downloads: 117 | Monthly Hits: ⮙12

Research Paper, Mathematics, India, Volume 5 Issue 3, March 2016

Pages: 1774 - 1776

Lattice Points on the Homogeneous Cone x2+y2= 26z2

Dr. P. Jayakumar, R. Venkatraman

Share this Article

Similar Articles with Keyword 'Integral solutions'

Downloads: 104 | Weekly Hits: ⮙3 | Monthly Hits: ⮙9

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 3156 - 3162

On The Non Homogeneous Heptic Equation with Five Unknowns ?(x?^2-y^2)(9x^2+9y^2-16xy)=21(X^2-Y^2)z^5

P. Jayakumar, K. Sangeetha

Share this Article

Downloads: 108 | Monthly Hits: ⮙7

Research Paper, Mathematics, India, Volume 5 Issue 1, January 2016

Pages: 1718 - 1720

Integral Solutions of 4w2 - x2 - y2 - z2 = t2

G. Janaki, R. Radha

Share this Article

Downloads: 112 | Weekly Hits: ⮙2 | Monthly Hits: ⮙9

Research Paper, Mathematics, India, Volume 5 Issue 3, March 2016

Pages: 1863 - 1866

On The Homogeneous Biquadratic Equation With 5 Unknowns: x4-y4=65 (z2-w2) R2

Dr. P. Jayakumar, R. Venkatraman

Share this Article

Downloads: 113 | Weekly Hits: ⮙3 | Monthly Hits: ⮙10

Research Paper, Mathematics, India, Volume 4 Issue 1, January 2015

Pages: 2053 - 2055

Lattice Points on the Homogeneous Cone 4(X2+Y2) ? 3XY =19Z2

Dr. P. Jayakumar, G. Shankarakalidoss

Share this Article

Downloads: 113 | Weekly Hits: ⮙1 | Monthly Hits: ⮙15

Research Paper, Mathematics, India, Volume 6 Issue 4, April 2017

Pages: 2166 - 2168

On the Non-Homogeneous Quintic with Five Unknowns (x^2-y^2)(9x^2+9y^2-16xy)=21(X^2-Y^2)z^3

Dr. P. Jayakumar, R. Venkatraman

Share this Article

Similar Articles with Keyword 'Polygonal numbers'

Downloads: 104 | Weekly Hits: ⮙3 | Monthly Hits: ⮙9

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 3156 - 3162

On The Non Homogeneous Heptic Equation with Five Unknowns ?(x?^2-y^2)(9x^2+9y^2-16xy)=21(X^2-Y^2)z^5

P. Jayakumar, K. Sangeetha

Share this Article

Downloads: 108 | Monthly Hits: ⮙7

Research Paper, Mathematics, India, Volume 5 Issue 1, January 2016

Pages: 1718 - 1720

Integral Solutions of 4w2 - x2 - y2 - z2 = t2

G. Janaki, R. Radha

Share this Article

Downloads: 112 | Weekly Hits: ⮙2 | Monthly Hits: ⮙9

Research Paper, Mathematics, India, Volume 5 Issue 3, March 2016

Pages: 1863 - 1866

On The Homogeneous Biquadratic Equation With 5 Unknowns: x4-y4=65 (z2-w2) R2

Dr. P. Jayakumar, R. Venkatraman

Share this Article

Downloads: 115 | Weekly Hits: ⮙11 | Monthly Hits: ⮙17

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 1021 - 1023

Integral Solutions of the Homogeneous Biquadratic Diophantine Equation with 6 Unknowns(x)^3-y^3)Z=(W^2-P^2)R^2

Dr. P. Jayakumar, K. Sangeetha

Share this Article

Downloads: 128 | Weekly Hits: ⮙2 | Monthly Hits: ⮙9

Research Paper, Mathematics, India, Volume 6 Issue 9, September 2017

Pages: 201 - 205

On The Homogeneous Bi-quadratic Equation with Five Unknowns x4 ?y4= 37 (z2-w2)T2

R. Anbuselvi, N. Ahila

Share this Article



Top